# SDR KY7A20190210001

- Difficulty date: February 10, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N394DC
- Make and model: Dorner DO328300
- Aircraft serial: 3174
- Aircraft time: 14,980 hours, 14,929 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 1762D000001
- Part serial: 92137513
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LAV SMOKE CAS MESSAGE ILLUMINATED AFTER TAKE OFF. MESSAGE EXTINGUISHED WHEN CREW DESELECTED LEFT PACK. MX REPLACED LEFT COLD AIR UNIT.
